A Cluster of Cefepime-induced Neutropenia during Outpatient Parenteral Antimicrobial Therapy

Kap Sum Foong, Kevin Hsueh, Thomas C. Bailey, Lan Luong, Ayesha Iqbal, Christine Hoehner, Lee Connor, Ed Casabar, Michael Lane, Yvonne Burnett, David Ritchie, Tamara Krekel, Helen Newland, Lori Weilmuenster, Brett Heuring, Michael J. Durkin, Yasir Hamad

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A cluster of cefepime-induced neutropenia (CIN) was identified from June 2017 to May 2018 in a regional outpatient parenteral antimicrobial therapy population. Our data suggest prolonged courses of cefepime (≥2 weeks), administered by rapid intravenous push, were associated with a higher risk of CIN.

Original languageEnglish
Pages (from-to)534-537
Number of pages4
JournalClinical Infectious Diseases
Volume69
Issue number3
DOIs
StatePublished - Jul 18 2019

Keywords

  • OPAT
  • adverse drug event
  • cefepime
  • cefepime-induced neutropenia
  • drug-induced neutropenia

Fingerprint

Dive into the research topics of 'A Cluster of Cefepime-induced Neutropenia during Outpatient Parenteral Antimicrobial Therapy'. Together they form a unique fingerprint.

Cite this